Alert archive / New Jersey / Special Marine Warnings in 2013
Special Marine Warning 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 13, 2013, 11:27 AM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 11:27 AM EDT (15:27 UTC)
- Expired
- Jun 13, 2013, 12:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
868
WHUS51 KPHI 131527
SMWPHI
ANZ451-452-470-131630-
/O.NEW.KPHI.MA.W.0013.130613T1527Z-130613T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND GREAT EGG
INLET NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING DEEPWATER REEF...
* UNTIL 1230 PM EDT
* AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 64 NM NORTHEAST OF DEEPWATER REEF TO 15 NM WEST OF DEEPWATER
REEF...OR FROM 10 NM SOUTH OF SHARK RIVER REEF TO BUOY 2FB...MOVING
EAST AT 40 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3958 7333 3929 7349 3898 7374 3879 7396
3886 7447 3950 7388 3997 7371 3994 7337
3980 7330
TIME...MOT...LOC 1526Z 270DEG 38KT 3996 7362 3938 7407
3894 7448
$$
GORSEWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 13, 8:04 AM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 13, 8:04 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
804 AM EDT THU JUN 13 2013
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE REGION TODAY,
DRAGGING A COLD FRONT THROUGH TONIGHT. HIGH PRESSURE WILL PUSH INTO
THE REGION ON FRIDAY, SLIDING TO OUR SOUTHEAST OVER THE WEEKEND.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST DRAGGING A
COLD FRONT THROUGH THE AREA ON TUESDAY. HIGH PRESSURE WILL BUILD
INTO THE REGION FOR THE LATTER PART OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH LATE MORNING,
COVERING MUCH OF SOUTHEAST PA, CENTRAL TO SOUTHERN NJ, DELAWARE,
AND THE EASTERN SHORE OF MARYLAND. A POTENT MID-LVL SHRTWV TROF IS
MOVG ESEWD NEAR LAKE MI ATTM...WITH ASSOCD SFC LOW OVER NRN
OHIO/LAKE ERIE. LARGE BOW-ECHO SYSTEM IS TRAVERSING WRN TO CENTRAL
PA WITH ADDITIONAL TSTMS DEVELOPING IN DOWNSTREAM WRM ADVCTN OVER
CENTRAL AND E-CNTRL PA. THESE STORMS COULD PRODUCE DAMAGING WIND
GUSTS AND HAIL; ALTHOUGH, THERE IS LOWER CONFIDENCE IN THIS
OCCURRING ACROSS EASTERN PORTIONS OF THE WATCH AREA, AS THERE IS
MORE STABLE AIR IN PLACE.
FURTHER EVOLUTION OF CNVTV PATN IS SMWHT UNCERTAIN ATTM BUT THE
THREAT FOR SEVERE WX CONTINUES FOR TODAY...SPCLY FROM SE PA AND
CNTRL NJ SWD. GUIDANCE DIFFERS SOME ON TRACK OF THE SFC LOW BUT
BELIEVE MOST LIKELY SCENARIO IS FOR LOW TO MOVE ESEWD TO VCNTY
PHL/TTN BY 00Z THIS EVENING. SHARPENING FRONTAL BNDRY AHEAD OF LOW
WILL SEPARATE COOL RAINY AMS OVER NRN NJ AND POCONOS FROM VERY WARM
AND UNSTABLE AMS FATHER S. NOTE THERE IS A 30 DEG F CONTRAST BETWEEN
THE FCST MAX TEMP FOR MT POCONO VS SRN DE. THIS IS A COMPROMISE
BETWEEN THE RATHER DIVERGENT MET AND MAV GUIDANCE. ALSO THE FF WATCH
REMAINS IN PLACE DUE TO POTENTIAL FOR 2+ INCHES ADDITIONAL RAIN
FALLING ON ALREADY SATURATED GROUND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
FOR TONIGHT...THE SEASONALLY STRONG SFC LOW WILL MOVE OFFSHORE
DURING THE EVENING AND CONT MOVG AWAY FROM THE SHORE OVERNIGHT. N/NW
WINDS BEHIND THE LOW WILL BRING IN MORE STABLE AIR AND GENERALLY END
THE THREAT FOR SEVERE WX. SOME STRATIFORM PRECIP WILL CONTINUE WITH
THE UPPER TROF AXIS STILL TO THE WEST...BUT SHOULD MOSTLY END BY
DAYBREAK FRIDAY. MET/MAV GUIDANCE WAS CLOSE ON OVERNIGHT MINS FALLING
INTO THE 50S OR LOWER 60S.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BY FRIDAY MORNING, THE SURFACE LOW WILL BE OFF THE NEW ENGLAND COAST
AND MOVING TO THE NORTHEAST WITH HIGH PRESSURE BUILDING IN FROM THE
WEST. IN THE MID LEVELS, A TROUGH WILL ROTATE THROUGH OUR AREA ON
FRIDAY WHICH WILL THEN ALLOW FOR RIDGING TO BEGIN MOVING INTO THE
THE REGION.
SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST ON FRIDAY, SLIDING TO
OUR SOUTHEAST OVER THE WEEKEND. THIS HIGH WILL USHER IN SOME COOLER
AND DRIER AIR IN THE NORTH TO NORTHWEST FLOW. FOR THE MOST PART, THE
WEEKEND WILL BE DRY. FRIDAY WILL BE THE COOLEST DAY AND THE
CLOUDIEST. TEMPERATURES WILL STRUGGLE TO WARM IN THE NORTHERLY FLOW
AND MAY NOT BE WARMER THAN THE MID 70S ACROSS THE AREA. SATURDAY
WILL BE WARMER WITH SUNDAY BEING THE WARMEST OF THE THREE DAYS.
TEMPERATURES ON SATURDAY WILL BE IN THE UPPER 70S TO AROUND 80 WITH
SUNDAY TEMPERATURES INTO THE UPPER 70S TO MID 80S.
THE MID LEVEL FLOW STARTS TO FLATTEN OUT AND A COUPLE OF SHORTWAVES
WILL ROTATE THROUGH IT WITH ONE CROSSING THE SOUTHERN AREAS DURING
SUNDAY AFTERNOON AND THE SECOND CROSSING THE NORTHERN AREAS SUNDAY
NIGHT. THERE MIGHT BE JUST ENOUGH MOISTURE AROUND BY SUNDAY
AFTERNOON THAT A FEW ISOLATED SHOWERS OR THUNDERSTORMS MAY POP UP AS
THESE SHORTWAVES MOVE THROUGH.
AN UNSETTLED PERIOD TO START THE WEEK WITH A FEW WEAK SYSTEMS MOVING
THROUGH OUR AREA THROUGH TUESDAY. THE MAIN FEATURE WILL BE A COLD
FRONT MOVING THROUGH ON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE FOR MONDAY AND TUESDAY.
WE DEVELOP A WEST TO SOUTHWEST FLOW ON MONDAY, BUT THE FLOW IS
FAIRLY WEAK AT THE SURFACE AND ALOFT AND TEMPERATURES WILL REMAIN IN
THE UPPER 70S TO MID 80S ACROSS THE REGION. MOISTURE WILL START TO
INCREASE ONCE AGAIN IN THE SOUTHWESTERLY FLOW AHEAD OF THIS NEXT
SYSTEM WITH MOSTLY CLOUDY SKIES EXPECTED. PRECIPITABLE WATER VALUES
WILL BE IN THE 1.5-2.0 INCH RANGE AND WITH THE VERY WET ANTECEDENT
CONDITIONS ACROSS THE REGION, WE WILL NEED WATCH FOR ANY POTENTIAL
FLOODING CONCERNS.
THE COLD FRONT PUSHES THROUGH TUESDAY NIGHT. THINGS WILL START TO
CLEAR OUT A BIT AS HIGH PRESSURE STARTS TO PUSH IN FROM THE WEST AND
WEDNESDAY LOOKS LIKE IT WILL BE A FAIRLY DRY DAY.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
GENERALLY NOT SO FAVORABLE FLYING CONDS ARE EXPECTED FOR THE NEXT 24
HOURS OR SO. VFR CONDS ARE NOTED ATTM BUT WILL BE DETERIORATING AS
SHOWERS AND T-STORMS MOVE IN FROM THE WEST THIS MORNING. WINDS WILL
BE INCREASING FROM THE SE THIS MORNING AS LOW PRESSURE APPROACHES
FROM THE WEST. WINDS WILL VEER TO THE SW THIS AFTN AND BECOME
GUSTY...THEN SHIFT TO NW OR N THIS EVENING AFTER THE LOW PRES PASSES
EAST OF THE AREA.
OUTLOOK...
FRIDAY: IMPROVING CONDITIONS TO VFR THROUGH THE DAY. SHOWERS
POSSIBLE EARLY, THEN CLEARING. NORTHWEST WINDS WITH GUSTS UP TO 20
KNOTS.
SATURDAY THROUGH SUNDAY: VFR CONDITIONS EXPECTED.
SUNDAY NIGHT AND MONDAY: MAINLY VFR CONDITIONS EXPECTED. POSSIBLE
MVFR CONDITIONS IN SHOWERS OR THUNDERSTORMS.
&&
.MARINE...
WINDS AND SEAS ARE STARTING OFF LIGHT EARLY THIS MORNING BUT WILL BE
PICKING UP FROM THE SE LATER AS LOW PRESSURE APPROACHES FROM THE
WEST. WINDS WILL VEER TO THE S AND SW THIS AFTN AND EVENTUALLY TO NW
THIS EVENING AS LOW PRESSURE MOVES OFF THE NJ COAST. WINDS MAY GUST
TO 30KT AT TIMES FOR A STRONG SCA BUT ATTM DO NOT THINK THERE WILL
BE ANY GALE FORCE WINDS. SEAS WILL ALSO BUILD..ESPECIALLY WELL
OFFSHORE...UP TO 6-7 FT.
OUTLOOK...
A SMALL CRAFT ADVISORY WILL REMAIN UP THROUGH 8PM FRIDAY ON THE
OCEAN WATERS. WINDS WILL CONTINUE TO GUST ABOVE 25 KT ON FRIDAY
BEFORE STARTING TO SUBSIDE FRIDAY NIGHT. SEAS WILL GRADUALLY FALL
BELOW 5 FT ON FRIDAY EVENING AS WELL.
FOR SATURDAY THROUGH TUESDAY, WINDS AND SEAS WILL REMAIN SMALL CRAFT
CRITERIA. SEAS WILL START TO INCREASE THROUGH THE EARLY PART OF NEXT
WEEK AND MAY APPROACH 5 FEET LATE MONDAY OR TUESDAY.
&&
.HYDROLOGY...
FLOOD WATCH REMAINS IN EFFECT FOR TODAY INTO FRIDAY MORNING.
RATHER STRONG LOW PRESSURE FOR THIS TIME OF YEAR IS LOCATED OVER
NORTHEAST OHIO EARLY THIS MORNING. THE LOW IS FCST TO TRACK ESEWD
ACROSS PENNSYLVANIA TODAY ALONG A NORTHWARD MOVING FRONTAL
BOUNDARY. WIDESPREAD SHOWERS AND T-STORMS ASSOCIATED WITH THIS
LOW AND FRONTAL SYSTEM ARE EXPECTED TO PRODUCE GENERALLY ONE TO
TWO INCHES OVER THE FLOOD WATCH AREA FROM THIS MORNING INTO
TONIGHT. SOME LOCATIONS COULD SEE HIGHER AMOUNTS DEPENDING ON
WHERE STORMS FORM AND/OR REGENERATE.
THE FLOOD WATCH IS FOCUSED ON AREAS THAT HAVE RECEIVED HEAVY RAIN
DURING THE PAST WEEK OR SO RESULTING IN SATURATED SOIL AND ABOVE
NORMAL STREAM FLOWS. FLASH FLOOD GUIDANCE INDICATES THAT FLOODING
CAN OCCUR FROM AN INCH OF RAIN OR LESS IN A COUPLE OF HOURS...AND
THE EXPECTED T-STORMS CAN EASILY PRODUCE THAT MUCH RAIN IN A SHORT
TIME.
&&
.CLIMATE...
RECORD MONTHLY RAINFALL - JUNE
PHL 10.06 1938
ILG 9.90 2003
ACY 8.45 1920
THURSDAY JUNE 13 DAILY RECORD RAINFALL
ACY 1.29 1953
PHL 2.21 1982
ILG 2.41 1982
ABE 2.93 1942
RAINFALL THIS MONTH THROUGH THE 10TH IS ABOUT 200-400 PERCENT OF
NORMAL WITH 5 TO 7 INCHES COMMON ALONG THE MOUNT HOLLY CWA I95
CORRIDOR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012>020-
026-027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT FRIDAY FOR
ANZ450>455.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING
FOR ANZ431.
&&
SYNOPSIS...MEOLA
NEAR TERM...AMC/KLINE
SHORT TERM...AMC
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...AMC/MEOLA
HYDROLOGY...
CLIMATE...Hazardous weather outlook, Jun 13, 11:09 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1109 AM EDT THU JUN 13 2013 NJZ001-007>010-012-PAZ054-055-061-062-141515- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- LEHIGH-NORTHAMPTON- 1109 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ001-MDZ008-NJZ013-015>020-027-PAZ060-070-071-101>106-141515- NEW CASTLE-CECIL-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-BERKS-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1109 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ002-003-MDZ012-015-019-020-NJZ021>023-141515- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND- ATLANTIC-CAPE MAY- 1109 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NJZ014-026-141515- EASTERN MONMOUTH-COASTAL OCEAN- 1109 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NJZ024-025-141515- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1109 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. DEZ004-141515- DELAWARE BEACHES- 1109 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL IS EXPECTED. THERE IS A GROWING POTENTIAL FOR FLOODING ACTIVITY WITH THIS STORM SYSTEM. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS, LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ450>455-141515- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1109 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ430-431-141515- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1109 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS OVER THE DELAWARE BAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 13, 10:59 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1059 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL MILLVILLE 39.39N 75.05W
06/13/2013 M0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1300106
BUNKERSpecial weather statement, Jun 13, 11:01 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 AM EDT THU JUN 13 2013
NJZ014-020-022-025-026-131530-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
OCEAN NJ-
1101 AM EDT THU JUN 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN OCEAN...
SOUTHEASTERN ATLANTIC AND SOUTHEASTERN MONMOUTH COUNTIES...
AT 1059 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTH BELMAR TO SURF CITY TO SOMERS POINT...MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
LAT...LON 4025 7397 4028 7406 3969 7425 3931 7476
3929 7471 3930 7453 3935 7442 3946 7430
3950 7430 3956 7422 3977 7409
FORECASTER: GORSELocal storm report, Jun 13, 11:05 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM TSTM WND DMG HOCKESSIN 39.78N 75.69W
06/13/2013 NEW CASTLE DE PUBLIC
NUMEROUS TREES DOWN...BROKEN LIMBS...POWER OUTAGES
&&
EVENT NUMBER PHI1300107
BUNKERLocal storm report, Jun 13, 11:09 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1109 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HAIL DEERFIELD 39.52N 75.24W
06/13/2013 E0.25 INCH CUMBERLAND NJ EMERGENCY MNGR
&&
EVENT NUMBER PHI1300108
BUNKERLocal storm report, Jun 13, 11:10 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND DMG DEERFIELD 39.52N 75.24W
06/13/2013 CUMBERLAND NJ EMERGENCY MNGR
FOUR POWER POLES ON MORTON AVENUE WERE DOWN
&&
EVENT NUMBER PHI1300109
BUNKERLocal storm report, Jun 13, 11:11 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL BRIDGETON 39.43N 75.23W
06/13/2013 E0.25 INCH CUMBERLAND NJ EMERGENCY MNGR
&&
EVENT NUMBER PHI1300110
BUNKERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:18 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jun 13, 9:47 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 58 min |
| Jun 13, 9:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 13, 10:03 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 57 min |
| Jun 13, 10:26 AM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 13, 10:43 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 13, 10:50 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 55 min |
| Jun 13, 10:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 13, 11:01 AM EDT | Special Weather Statement | PHI | Ocean | 29 min |
| Jun 13, 4:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 13, 4:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 13, 5:26 PM EDT | Special Weather Statement | PHI | Cumberland | 64 min |
| Jun 13, 5:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland, Salem | 4 hr |
| Jun 13, 5:38 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
| Jun 13, 5:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 13, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 13, 5:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 13, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 58 min |
| Jun 13, 6:31 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 4 hr |
| Jun 13, 6:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 13, 7:50 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jun 13, 5:51 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 69 min |
| Jun 13, 7:01 AM EDT | Special Weather Statement | PHI | Berks | 119 min |
| Jun 13, 7:29 AM EDT | Special Weather Statement | PHI | Berks | 61 min |
| Jun 13, 8:10 AM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 13, 8:40 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 50 min |
| Jun 13, 1:49 AM EDT | Special Weather Statement | PHI | Sussex | 41 min |
| Jun 13, 9:29 AM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 31 min |
| Jun 13, 9:39 AM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 13, 9:55 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 35 min |
| Jun 13, 10:24 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 81 min |
| Jun 13, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 65 min |
| Jun 13, 4:51 PM EDT | Special Weather Statement | PHI | Kent | 54 min |
| Jun 13, 5:04 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 4 hr |
| Jun 13, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 63 min |
| Jun 13, 5:19 PM EDT | Special Weather Statement | PHI | New Castle | 56 min |
Nearby
Special Marine Warnings in New Jersey, 2013Every special marine warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.